Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 65, NWS El Paso, TX

September 22, 2014Grant County, New Mexico

NWS El Paso, TX issued this flash flood warning at Sep 22, 2014, 3:38 AM MDT for Grant County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2014, 3:38 AM MDT (09:38 UTC)
Expired
Sep 22, 2014, 6:45 AM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Grant County, NM

The radar

The El Paso radar (KEPZ), 209 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 5:20 AM MDTFLASH FLOOD1 S Gila, NMGRANT COUNTY 911 FALSH FLOOD NEAR BEAR CREEK OFF OF HIGHWAY 211. CAR WAS TAKEN OFF THE ROAD BY WATERS THE GIRL IN THE CAR WAS RESCUED AND IS FINE. HIGH WAY PATROL HAVE CLOSED THE ROAD AND WILL BE BLOCKING IT OFF BECAUSE OF DEBRIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 9.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
839 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WGUS54 KEPZ 220938
FFWEPZ
NMC017-221245-
/O.NEW.KEPZ.FF.W.0065.140922T0938Z-140922T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
338 AM MDT MON SEP 22 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 645 AM MDT

* AT 338 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  RIVERSIDE...
  GILA...
  GILA RIPARIAN PRESERVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.

&&

LAT...LON 3299 10841 3289 10855 3294 10863 3307 10851

$$

PAZOS
1 follow-up statement
656 
WGUS74 KEPZ 221247
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
647 AM MDT MON SEP 22 2014

NMC017-221259-
/O.EXP.KEPZ.FF.W.0065.000000T0000Z-140922T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
647 AM MDT MON SEP 22 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL GRANT
COUNTY WILL BE ALLOWED TO EXPIRE AT 645 AM MDT...

HEAVY RAIN OVER THE WARNED AREA HAS ENDED OR DIMINISHED AND EXCESS 
RUNOFF FROM HEAVY RAIN IS RECEDING OVER THE WARNED AREA. ARROYOS OR 
STREAMS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
MAJOR FLOOD THREAT. HOWEVER SOME LOW WATER CROSSINGS MAY STILL BE 
RUNNING HIGH. IF YOU ENCOUNTER RUNNING WATER DO NOT ATTEMPT TO 
CROSS. ADDITIONAL RAIN IS POSSIBLE TODAY...SO THE THREAT OF FLOOD 
CONTINUES.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3299 10841 3289 10855 3294 10863 3307 10851

$$

BIRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:21 AM MDT, 17 minutes earlier.

Area forecast discussion, Sep 22, 3:21 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
321 AM MDT MON SEP 22 2014

.SYNOPSIS...
AN ACTIVE WET WEATHER PATTERN WILL CONTINUE OVER SOUTHERN NEW
MEXICO AND FAR WEST TEXAS TODAY AND TONIGHT. TROPICAL MOISTURE
CONTINUES TO FLOW INTO THE AREA WITH SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL
EXPECTED. LOCALIZED FLOODING IS POSSIBLE ALONG SMALL STREAMS...LOW
WATER CROSSINGS AND ARROYOS. HEAVY RAIN CHANCES WILL DECREASE
AFTER MIDNIGHT WITH MAINLY ISOLATED MOUNTAIN THUNDERSTORMS
POSSIBLE TUESDAY THROUGH FRIDAY. TEMPERATURES WILL REBOUND BACK TO
NEAR NORMALS FOR THE REMAINDER OF THE WEEK.

&&

.DISCUSSION...
THE ATMOSPHERE REMAINS VERY MOIST AS RESULT OF A PASSING UPPER
LEVEL TROUGH AND CONSIDERABLE TROPICAL MOISTURE THAT HAS MOVED
BACK INTO THE REGION. MUCH OF THE RAIN EARLY THIS MORNING HAS BEEN
FOCUSED IN AREAS WEST OF RIO GRANDE WITH SOME FLOODING ALONG
CREEKS AND DRAINAGES NOTED. ADDITIONAL RAIN AND THUNDERSTORMS IS
EXPECTED AS THE DAY PROGRESSES. THE EASTERN HALF OF THE FORECAST
AREA HAS BEEN QUIET SO FAR BUT MAY SEE SHOWER AND THUNDERSTORM
DEVELOPMENT LATER TODAY. HEAVY RAIN PRODUCING STORMS MAY PRODUCE
LOCALIZED FLOODING AND PONDING OF WATER THROUGH TONIGHT. A FLASH
FLOOD WATCH REMAINS IN EFFECT ACROSS SOUTHERN NEW MEXICO AND FAR
WEST TEXAS UNTIL MIDNIGHT.

RAIN CHANCES WILL DECREASE ON TUESDAY AS THE UPPER TROUGH EXITS
THE REGION. A STABLE NORTHWEST FLOW WILL REMOVE SOME OF THE
MOISTURE FROM THE AREA AND LIMIT THUNDERSTORM CHANCES TO ISOLATED
COVERAGE FOCUSED MAINLY ON THE HIGHER MOUNTAINS. RESIDUAL LOW
LEVEL MOISTURE WILL REMAIN IN PLACE TO HELP FUEL THE ISOLATED
STORMS. TEMPERATURES WILL REBOUND BACK TO NORMAL AS RAINS DECREASE
AND SKIES BECOME LESS CLOUDY. THE OVER ALL CIRCULATION PATTERN
WILL BE DOMINATED BY HIGH PRESSURE ALOFT THROUGH FRIDAY. ISOLATED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH SPOTTY
COVERAGE 0F MAINLY LIGHT RAIN AMOUNTS.

BY FRIDAY EVENING A DEEP MID LATITUDE TROUGH WILL BEGIN TO MOVE
INLAND FROM THE WEST COAST. LATEST MODELS HAVE THE SYSTEM CLOSING
OFF INTO A LOW AS IT MOVES INTO THE CENTRAL ROCKIES BY LATE
SUNDAY. SOUTHWEST FLOW AHEAD OF THE SYSTEM WILL PULL A PLUME OF
MOISTURE OVER THE AREA FROM THE SOUTHWEST DURING THE WEEKEND WITH
AN INCREASE IN RAIN AND THUNDERSTORM ACTIVITY EXPECTED. THE STORMS
COULD BE QUIET ACTIVE DEPENDING ON THE AMOUNT OF MOISTURE
AVAILABLE TO FUEL THEM. ANOTHER TROPICAL SYSTEM OFF THE BAJA
CALIFORNIA PENINSULA MAY ALSO PLAY A CONTRIBUTING ROLE IN BRING UP
ADDITIONAL MOISTURE OUT OF THE TROPICS. A STRONG WEST FLOW BEHIND
THE SYSTEM WILL FLUSH OUT THE REMAINING MOISTURE BY THE BEGINNING
OF NEXT WEEK.

&&

.AVIATION...VALID 22/12Z - 23/12Z...
DEEP TROPICAL MOISTURE CONTINUES TO FLOW INTO THE AREA FROM THE
SOUTH. THIS WILL LEAD TO AREAS OF SHOWERS AND THUNDERSTORMS
CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL THROUGH THE VALID
PERIOD. VSBY WILL BE REDUCED TO IFR IN HEAVIER RAINFALL. CIGS WILL
GENERALLY BE AROUND 5000 FEET. HIGHER MOUNTAINS WILL BE OBSCURED
BY THE CLOUDS. HEAVY RAIN POTENTIAL WILL BEGIN DIMINISH AFT
23/06Z. WINDS WILL BE EAST SOUTHEAST AT 5 TO 10 KNOTS.

&&

.FIRE WEATHER...
ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO MOVE INTO THE AREA
FROM THE SOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS AND RAIN
SHOWERS WILL BE POSSIBLE THROUGH EARLY TUESDAY MORNING. THE MOIST
CONDITIONS WILL RESULT IN STORMS CAPABLE OF PRODUCING MODERATE TO
HEAVY RAINFALL. WITH MOST AREAS HAVING STILL WET SOIL CONDITIONS
MUCH OF THE RAIN WILL BE RUNOFF THAT MAY CAUSE FLOODING ALONG
DRAINAGES...SMALL CREEKS...ARROYOS AND LOW WATER CROSSINGS. RAIN
CHANCES WILL DIMINISH TUESDAY MORNING WITH MAINLY ISOLATED
MOUNTAIN SHOWERS AND THUNDERSTORMS EXPECTED FOR TUESDAY THROUGH
FRIDAY. TEMPERATURES WILL REBOUND BACK UP TO NEAR NORMALS BY
TUESDAY AND REMAIN SEASONAL THROUGH THE WEEK. HIGH RELATIVE
HUMIDITY VALUES WILL PERSIST AS A RESULT OF SOIL AND FUEL
MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  66  82  65  86 /  70  50  10  10   0
SIERRA BLANCA           76  60  78  58  82 /  70  40  10  10   0
LAS CRUCES              80  63  80  63  84 /  60  50  10  10   0
ALAMOGORDO              80  63  83  62  87 /  70  50  10  10   0
CLOUDCROFT              60  49  63  47  64 /  80  60  30  20  20
TRUTH OR CONSEQUENCES   80  62  81  61  82 /  60  40  10  10   0
SILVER CITY             77  59  79  58  82 /  50  40  20  20  10
DEMING                  82  63  83  62  85 /  60  50  10  10   0
LORDSBURG               84  64  85  63  87 /  50  40  10  10   0
WEST EL PASO METRO      82  66  83  65  86 /  70  50  10  10   0
DELL CITY               79  62  80  61  81 /  70  40  10  10   0
FORT HANCOCK            83  66  84  63  86 /  70  50  10  10   0
LOMA LINDA              75  61  77  60  78 /  70  50  10  10   0
FABENS                  84  64  86  61  86 /  70  50  10  10   0
SANTA TERESA            82  65  83  64  85 /  60  50  10  10   0
WHITE SANDS HQ          79  63  81  62  82 /  60  50  10  10   0
JORNADA RANGE           81  61  82  59  85 /  60  50  10  10   0
HATCH                   79  62  81  60  82 /  70  50  10  10   0
COLUMBUS                83  64  82  63  84 /  60  50  10  10   0
OROGRANDE               79  64  81  63  82 /  70  50  10  10   0
MAYHILL                 68  53  71  52  70 /  80  60  30  20  20
MESCALERO               70  53  74  52  74 /  80  50  30  20  20
TIMBERON                70  53  71  53  70 /  80  60  20  20  20
WINSTON                 72  54  74  53  74 /  60  40  30  20  10
HILLSBORO               75  58  77  57  76 /  60  40  20  10   0
SPACEPORT               80  61  83  61  81 /  60  50  10  10   0
LAKE ROBERTS            77  56  79  53  81 /  60  40  20  20  10
HURLEY                  79  62  79  59  82 /  50  40  20  20   0
CLIFF                   82  58  84  57  85 /  50  30  20  10   0
MULE CREEK              80  53  82  52  82 /  50  30  20  10   0
FAYWOOD                 77  61  77  58  78 /  50  40  20  10   0
ANIMAS                  84  64  87  63  89 /  40  40  30  10   0
HACHITA                 83  62  83  60  83 /  50  50  20  10   0
ANTELOPE WELLS          82  61  85  60  86 /  50  50  30  10   0
CLOVERDALE              82  61  83  60  85 /  50  50  30  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ418>424.

&&

04/04
Hazardous weather outlook, Sep 21, 11:00 AM MDT, 16 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1100 AM MDT SUN SEP 21 2014

NMZ401>417-TXZ418>424-221700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1100 AM MDT SUN SEP 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

MOISTURE ON THE RISE AGAIN TODAY AS BOTH LOW LEVELS AND MID LEVELS
IMPORT ADDITIONAL MOISTURE INTO THE BORDERLAND. IN ADDITION...A
NUMBER OF FEATURES...DISTURBANCE...TROUGH...FRONT...WILL MOVE
INTO THE AREA TO HELP CREATE INSTABILITY AND LIFT. THE RESULTS
SHOULD BE A SHARP INCREASE IN SHOWER AND STORM ACTIVITY ACROSS ALL
OF SOUTHERN AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS. WITH DEEP
MOISTURE AND SLOW STORM MOTION...HEAVY RAIN IS EXPECTED. SATURATED
GROUND FROM RECENT EXCESSIVE RAINFALL MEANS QUICK RUNOFF OF
RAINFALL WITH INCREASED POTENTIAL FOR FLASH FLOODING. STREAMS...
CREEKS...WASHES...AND ARROYOS WILL BE QUICK TO RUN. LOW LYING
AND FLOOD PRONE AREAS WILL BE QUICK TO FILL. A FLASH FLOOD WATCH
IS AGAIN IN EFFECT FOR ALL BUT THE BOOTHEEL UNTIL 6AM MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT FOR FLASH FLOODING CONTINUES MONDAY AS THE FRONT STALLS
OVER THE REGION AND AN UPPER TROUGH PASSES TO OUR NORTH. DRYING
ALOFT BEHIND THE PASSING TROUGH ON TUESDAY AND A LACK OF FOCUS
FEATURES SHOULD MEAN A SHARP REDUCTION IN RAIN AND STORM CHANCES
AND COVERAGE TUESDAY THROUGH FRIDAY. DURING THIS PERIOD WE SHOULD
SEE THE TYPICAL PATTERN OF ISOLATED TO SCATTERED MOUNTAIN STORMS
FOLLOWED LATER IN THE DAY BY ISOLATED LOWLAND STORMS. SATURDAY WE
WATCH ANOTHER PACIFIC TROUGH INBOUND FROM THE WEST THAT LOOKS TO
SPARK A PERIOD OF INCREASED STORMS SATURDAY AFTERNOON THROUGH
SUNDAY AS IT PASSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 11:19 PM MDTAreal Flood AdvisoryEPZSierra116 min
Sep 22, 1:34 AM MDTAreal Flood AdvisoryEPZSierra116 min
Sep 22, 2:34 AM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna116 min
Sep 22, 2:48 AM MDTAreal Flood AdvisoryEPZGrant117 min
Sep 22, 4:29 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Sep 22, 5:14 AM MDTAreal Flood AdvisoryEPZGrant3 hr
Sep 22, 5:36 AM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Sep 22, 7:37 AM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Sep 22, 9:07 AM MDTFlash Flood WarningEPZLuna3 hr
Sep 22, 11:04 AM MDTAreal Flood AdvisoryEPZLuna116 min
Sep 22, 12:03 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Sep 22, 1:02 PM MDTFlash Flood WarningEPZSierra3 hr
Sep 22, 1:09 PM MDTAreal Flood AdvisoryEPZDoña Ana, Luna, Sierra3 hr
Sep 22, 1:18 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Sep 22, 1:51 PM MDTFlash Flood WarningEPZDoña Ana, Sierra3 hr
Sep 22, 1:54 PM MDTAreal Flood AdvisoryEPZOtero111 min
Sep 22, 2:25 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Sep 22, 3:00 PM MDTFlash Flood WarningEPZDoña Ana, Otero4 hr
Sep 22, 3:28 PM MDTSpecial Weather StatementEPZGrant62 min
Sep 22, 3:30 PM MDTSpecial Weather StatementEPZDoña Ana75 min
Sep 22, 3:36 PM MDTAreal Flood AdvisoryEPZGrant114 min
Sep 22, 3:41 PM MDTFlash Flood WarningEPZSierra3 hr
Sep 22, 3:52 PM MDTAreal Flood AdvisoryEPZDoña Ana113 min
Sep 22, 4:15 PM MDTFlash Flood WarningEPZDoña Ana2 hr
Sep 22, 4:31 PM MDTFlash Flood WarningEPZGrant, Luna3 hr
Sep 22, 4:42 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna2 hr
Sep 22, 4:48 PM MDTFlash Flood WarningEPZDoña Ana, Sierra6 hr
Sep 22, 5:11 PM MDTFlash Flood WarningEPZGrant, Hidalgo94 min
Sep 22, 5:12 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Sep 22, 5:46 PM MDTFlash Flood WarningEPZGrant6 hr
Sep 22, 5:59 PM MDTFlash Flood WarningEPZHidalgo4 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.